MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363830
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 08jul2025.It was reported that the coil was unable to advance and unable to be withdrawn from the catheter.The target lesion was located in the internal iliac artery aneurysm.A 20mm x 40cm interlock -35 was selected for use.During the procedure, it was noted that when the coil was pushed to 1/3 of the angiography catheter, it could not be pushed forward.When attempted to withdraw the coil, it became stuck and could not be pulled back.Therefore, it was removed with the delivery catheter.The procedure was completed with another of the same device there were no patient complications as a result of this event.However.Device analysis revealed that the main coil was detached at the coil arm section.
 
Additional Manufacturer Narrative
Device evaluated by mfr: only the main coil was returned for evaluation.Visual and microscope inspections were performed.It was observed that the main coil was bent, stretched and detached at the coil arm section and kink in the middle section.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified with the device.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22733638
Report Number2124215-2025-50380
Device Sequence Number12866548
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public(01)08714729795445(17)260420(10)31470348
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Model NumberM001363830
Device Catalogue NumberM001363830
Device Lot Number0031470348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight62 KG